On self-normalized sums and student's statistic

Novak, Serguei (2005) On self-normalized sums and student's statistic. Theory of Probability and Its Applications, 49 (2). pp. 336-344. ISSN 0040-585X

Full text is not in this repository.

This item is available in the Library Catalogue


We evaluate the accuracy of normal approximation for the distributions of some nonlinear functionals of sums of random vectors. A Berry--Esseen type inequality {\em with explicit constants} for the distribution of Student's statistic is established as a consequence of the main result.

Item Type:Article
Research Areas:A. > School of Science and Technology > Design Engineering and Mathematics
Citations on ISI Web of Science:0
ID Code:586
Useful Links:
Deposited On:28 Nov 2008 14:27
Last Modified:24 Mar 2015 10:45

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year